# SDR AU000505

- Difficulty date: June 28, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Fuel Quantity
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL QUANTITY SYSTEM OUT OF CALIBRATION.
